Graphs with the n-e.c. adjacency property constructed from affine planes

Baker, Catherine A. and Bonato, Anthony and Brown, Julia M. Nowlin and Szőnyi, Tamás (2008) Graphs with the n-e.c. adjacency property constructed from affine planes. Discrete Mathematics, 308 (5-6). pp. 901-912.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5643

Update Item Update Item